okay I got the implanon about a month ago, and for the past two weeks I've been on my period. It's been small amounts but still on going. For women that have gone through this is it normal and is there anything I can do about the moodswings?
Your mood swings MAY get better with time but if they still persist after 3 months of using Mirena then it is highly likely that it won't go away. The only time it'll go away would be if you stopped using Mirena.
The link below has reviews that you may find useful.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2011 • 1 answer
Ok I was taking sprintec only for irrability and bad mood swings with my period,i had my tubes tied?
Posted 2 Jun 2013 • 1 answer
Posted 14 Dec 2015 • 1 answer
Posted 27 Jun 2016 • 3 answers
Posted 29 Jun 2016 • 0 answers